# SDR ASAA2022060338885

- Difficulty date: June 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 115A121113
- Part serial: 17332408
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN HAS A CRACK AT STA129.5 28 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED MADE TO LWR HORIZONTAL SKIN IAW BOEING 737-800 SRM 55-10-01-2R-11.
